On Mathematics, Imagination and the Beauty of Numbers

DSpace/Manakin Repository

On Mathematics, Imagination and the Beauty of Numbers

Citable link to this page

 

 
Title: On Mathematics, Imagination and the Beauty of Numbers
Author: Mazur, Barry C.; Pesic, Peter

Note: Order does not necessarily reflect citation order of authors.

Citation: Mazur, Barry C., and Peter Pesic. 2005. On mathematics, imagination & the beauty of numbers. Daedalus 134(2): 124-130.
Full Text & Related Files:
Published Version: doi:10.1162/0011526053887365
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:10356589
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters